# SDR USAASB03181

- Difficulty date: October 14, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 7725005009
- Condition: Overheated
- Location: Cockpit
- Part time: 33,661 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE NR 2 ADI WAS PRODUCING SMOKE.  THE CIRCUIT BREAKER POPPED.  MAINTENANCE REPLACED THE ADI.  (M)
